Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 97-101

Some fixed points of expansion mappings

1Department of Mathematics, Kalyan Mahavidyalaya, Bhilai Nagar, M.P. 490006, India
2Department of mathematics, Gyeongsang National University, Chinju 660-701, Korea
3Department of mathematics, Dong-A University, Pusan 604-714, Korea

Received 19 April 1994; Revised 1 February 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. K. Pathak, S. M. Kang, and J. W. Ryu, “Some fixed points of expansion mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 97-101, 1996.